# SDR C2XA00IA363

- Difficulty date: October 4, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145
- Aircraft serial: 145015
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Bushing
- Part number: 14524980001
- Condition: Grooved
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH-DURING C-CHECK INSPECTION, THE RIGHT HAND HORIZONTAL STABILIZER AFT ATTACHMENT OUTBOARD BUSHING WAS FOUND TO BE PITTED AND CORRODED. MAINTENANCE REMOVED AND REPLACED THE AFFECTED BUSHING IN ACCORDANCE WITH EMB145 M/M 20-10-08, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
